# SDR DALA2023053004309

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 86,119 hours, 14,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1819, SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: SERVICE DOOR SLIDE ARMED LIGHT INOP. PREFORMED SLIDE-RAFT WARNING OPS TEST. NO DEFECTS NOTED. REF 767-400 AMM 52-73 . (LP 2785299)
